Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("MULTISERVER QUEUE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 672

  • Page / 27

Export

Selection :

  • and

ON A QUEUEING SYSTEM OF THE TYPE (M/M/N) +OU- .POLAK M.1976; ANN. UNIV. MARIAE CURIE-SKLODOWSKA, A; POL; DA. 1976; VOL. 30; NO 1; PP. 69-73; ABS. POL/RUS; BIBL. 1 REF.Article

CORRELATED MULTISERVER QUEUE WITH RANDOM IMPUT.NISHIDA T; YONEYAMA K.1977; MATH. JAP.; JAP.; DA. 1977; VOL. 22; NO 3; PP. 395-401; BIBL. 2 REF.Article

AN EXTENSION OF MOORE'S RESULT FOR CLOSED QUEUING NETWORKS.LAM SS.1977; I.B.M. J. RES. DEVELOP.; U.S.A.; DA. 1977; VOL. 21; NO 4; PP. 384-387; BIBL. 9 REF.Article

SOME APPROXIMATE EQUILIBRIUM RESULTS FOR THE EK/M/R NON-QUEUE SYSTEM.COSMETATOS GP.1977; R.A.I.R.O., RECH. OPERAT.; FR.; DA. 1977; VOL. 11; NO 4; PP. 355-361; BIBL. 6 REF.Article

A QUEUING-THEORETIC ANOMALYBURKE PJ.1979; J. APPL. PROBABIL.; GBR; DA. 1979; VOL. 16; NO 2; PP. 373-383; BIBL. 2 REF.Article

APPROXIMATIONS FOR THE M/G/M QUEUEHOKSTAD P.1978; OPER. RES.; USA; DA. 1978; VOL. 26; NO 3; PP. 510-523; BIBL. 26 REF.Article

THE K-BUSY PERIOD OF THE STOCHASTIC SERVICE SYSTEM GI/M/N.HSU GUANG HUEI.1977; SCI. SINICA; CHINE; DA. 1977; VOL. 20; NO 4; PP. 411-420; BIBL. 12 REF.Article

DESSERTE D'UN FLOT RECURRENT D'APPELS PAR UN SYSTEME MULTICANAL EXPONENTIEL AVEC UNE FILE FINIEKOCHETKOV ES.1977; AVTOMAT. I TELEMEKH.; S.S.S.R.; DA. 1977; NO 8; PP. 31-40; ABS. ANGL.; BIBL. 6 REF.Article

A NOTE ON MANY-SERVER QUEUEING SYSTEMS WITH ORDERED ENTRY, WITH AN APPLICATION TO CONVEYOR THEORYNAWIJN WM.1983; JOURNAL OF APPLIED PROBABILITY; ISSN 0021-9002; GBR; DA. 1983; VOL. 20; NO 1; PP. 144-152; BIBL. 11 REF.Article

SOME MONOTONICITY PROPERTIES AND BOUNDS FOR GI/M/M SYSTEMS WITHOUT DELAYKIRSTEIN BM.1978; ELEKTRON. INFORM.-VERARBEIT. KYBERN.; DDR; DA. 1978; VOL. 14; NO 4; PP. 203-216; ABS. GER/RUS; BIBL. 21 REF.Article

AN UPPER BOUND FOR MULTI-CHANNEL QUEUES.WOLFF RW.1977; J. APPL. PROBABIL.; G.B.; DA. 1977; VOL. 14; NO 4; PP. 884-888; BIBL. 5 REF.Article

CLOSED-FORM EQUILIBRIUM RESULTS FOR THE M/MALPHA,INFINI)/N QUEUECOSMETATOS GP.1983; EUROPEAN JOURNAL OF OPERATIONAL RESEARCH; ISSN 0377-2217; NLD; DA. 1983; VOL. 12; NO 2; PP. 203-204; BIBL. 2 REF.Article

A NOTE ON NETWORKS OF INFINITE-SERVER QUEUESHARRISON JM; LEMOINE AJ.1981; J. APPL. PROBAB.; ISSN 0021-9002; GBR; DA. 1981; VOL. 18; NO 2; PP. 561-567; BIBL. 15 REF.Article

EXISTENCE, UNIQUENESS AND CONTINUITY OF STATIONARY DISTRIBUTIONS FOR QUEUEING SYSTEMS WITHOUT DELAYFRANKEN P; KALAEHNE U.1978; MATH. NACHR.; DDR; DA. 1978; VOL. 86; PP. 97-115; BIBL. 21 REF.Article

OPTIMALITY OF MONOTONIC POLICIES FOR MULTIPLE-SERVER EXPONENTIAL QUEUING SYSTEMS WITH STATE-DEPENDENT ARRIVAL RATESWINSTON W.1978; OPER. RES.; USA; DA. 1978; VOL. 26; NO 6; PP. 1089-1094; BIBL. 1 REF.Article

THE OUTPUT OF MULTISERVER QUEUING SYSTEMSPACK CD.1978; OPER. RES.; USA; DA. 1978; VOL. 26; NO 3; PP. 492-509; BIBL. 19 REF.Article

SELF- AND SOCIAL OPTIMIZATION IN QUEUESSIMONOVITS A.1976; STUD. SCI. MATH. HUNGAR.; HUN; DA. 1976; VOL. 11; NO 1-2; PP. 131-138; BIBL. 8 REF.Article

ON APPROXIMATING THE GENERALIZED OCCUPANCY OF THE G/M/K QUEUEING SYSTEM.HALACHMI B.1978; COMPUTERS OPER. RES.; G.B.; DA. 1978; VOL. 5; NO 1; PP. 81-87; BIBL. 6 REF.Article

OPTIMAL ASSIGNMENT OF CUSTOMERS IN A TWO SERVER CONGESTION SYSTEM WITH NON WAITING ROOMWINSTON W.1978; MANAG. SCI.; USA; DA. 1978; VOL. 24; NO 6; PP. 702-705; BIBL. 14 REF.Article

A FURTHER BOUND FOR THE MEAN STATIONARY WAITING TIME IN M/GI/S QUEUESSTOYAN D.1978; ELEKTRON. INFORM.-VERARBEIT. KYBERN; DDR; DA. 1978; VOL. 14; NO 7-8; PP. 393-395; ABS. GER/RUS; BIBL. 4 REF.Article

SUR L'ERGODICITE DES SYSTEMES DE SERVICE A UNE INFINITE DE SERVEURSVERETENNIKOV A YU.1977; MAT. ZAMET.; S.S.S.R.; DA. 1977; VOL. 22; NO 4; PP. 561-569; BIBL. 2 REF.Article

BOUNDS FOR THE PROBABILITY OF WAIT IN M/G/S QUEUES.STOYAN H; STOYAN D.1977; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1977; VOL. 57; NO 9; PP. 549-552; ABS. ALLEM. RUSSE; BIBL. 7 REF.Article

COMPUTER CONTROLLED QUEUES IN SERIES. = FILES D'ATTENTE EN SERIE COMMANDEE PAR UN CALCULATEURCHUNG WK.1975; PROC. INSTIT. ELECTR. ENGRS; G.B.; DA. 1975; VOL. 122; NO 11; PP. 1211-1212; BIBL. 1 REF.Article

MULTI-CHANNEL QUEUES: A SURVEY AND BIBLIOGRAPHYOVUWORIE GC.1980; INTERNATION. STATIST. REV.; GBR; DA. 1980; VOL. 48; NO 1; PP. 49-71; ABS. FRE; BIBL. 2 P.Article

ON THE OPTIMAL ASSIGNMENT OF SERVERS AND A REPAIR MANDERMAN C; LIEBERMAN GJ; ROSS SM et al.1980; J. APPL. PROBABIL.; GBR; DA. 1980; VOL. 17; NO 2; PP. 577-581; BIBL. 2 REF.Article

  • Page / 27